Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: wow am I tired... delna

Posted by Sunbath on October 1, 2009, at 11:05:03

In reply to Re: wow am I tired... Sunbath, posted by delna on October 1, 2009, at 10:44:51

Hi,

thanks! You say you started it at night? Did you sleep well?
Are you tired during the day?
I met with my pdoc today and she suggested trying taking it at night if it was making me that tired..
I will try that out the next days..

Good luck to you too and please also keep me updated :)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sunbath thread:918799
URL: http://www.dr-bob.org/babble/20091001/msgs/919261.html